Translator Disclaimer
November 2015 Smith Numbers From Primes with Small Digits
Patrick Costello
Missouri J. Math. Sci. 27(1): 10-15 (November 2015). DOI: 10.35834/mjms/1449161363

Abstract

We find three new ways to construct Smith numbers from primes that contain small digits and a known digit sum. The resulting Smith numbers may have a fairly large number of digits.

Citation

Download Citation

Patrick Costello. "Smith Numbers From Primes with Small Digits." Missouri J. Math. Sci. 27 (1) 10 - 15, November 2015. https://doi.org/10.35834/mjms/1449161363

Information

Published: November 2015
First available in Project Euclid: 3 December 2015

zbMATH: 06555646
MathSciNet: MR3431111
Digital Object Identifier: 10.35834/mjms/1449161363

Subjects:
Primary: 11A63

Rights: Copyright © 2015 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.27 • No. 1 • November 2015
Back to Top